# SDR UPS08854187

- Difficulty date: October 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQUENCE 803-F1-92 AT STA 1430 L16L HAS NO SRM REF AND REQUIRES APPX F OF EO DC8-5100-30418C.  REPAIRED PER FVC DRAWING 53-08540-12, EO DC8-5330-31414-A SA PER SAA EAR 81426850001.
